Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 847630, 11 pages
Research Article

Optimal Routing for Heterogeneous Fixed Fleets of Multicompartment Vehicles

1Sun Yat-sen Business School, Sun Yat-sen University, Guangzhou 510275, China
2School of Management, Dalian University of Technology, Dalian 116024, China

Received 26 February 2014; Accepted 31 March 2014; Published 30 April 2014

Academic Editor: Tsan-Ming Choi

Copyright © 2014 Qian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qian Wang, Qingkai Ji, and Chun-Hung Chiu, “Optimal Routing for Heterogeneous Fixed Fleets of Multicompartment Vehicles,” Mathematical Problems in Engineering, vol. 2014, Article ID 847630, 11 pages, 2014. doi:10.1155/2014/847630